# SDR AALA20091210DFW02

- Difficulty date: December 9, 2009
- Submitted: January 14, 2010
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- Aircraft time: 61,281 hours, 21,800 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Splice
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT MID LAVATORY WALL INOPERATIVE.  FOUND WIRE SPLICE BROKEN AT LOWER WALL.  REPLACED SPLICE.
